# SDR CA010522016

- Difficulty date: May 1, 2001
- Submitted: May 25, 2001
- Operation: General aviation
- Make and model: Skrsky S61N
- Aircraft time: 32,875 hours
- Engine: Ge CT581401
- System (JASC): 6220 · Main Rotor Head
- Part: Plate
- Condition: Cracked
- Location: Main Rotor Head
- Part time: 14,100 hours
- Component: Main Rotor Head, Skrsky, S61102000304
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON POST FLIGHT INSPECTION A CRACK WAS FOUND EXTENDING UPWARD FROM BIFILAR ATTACH BOLT HOLE ON MAIN ROTOR HUB UPPER PLATE. MAIN ROTOR HEAD REMOVED FROM SERVICE. ON DISASSEMBLY, SHIM CHECK WAS CARRIED AS PER SB 61B10-46, AND FOUND TO BE WITHIN ACCEPTABLE TOLERANCE. NO NOTABLE CORROSION WAS FOUND IN THE PLATE BOLT. SIKORSKY HAS BEEN NOTIFIED.
